| Model Number |
02.09.0112H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 6 months after the primary surgery, the surgeon performed a washout and revised the liner.The surgery was completed successfully.The patient had competitor components before hinge.
Additional Manufacturer Narrative
Batch review performed on 17 october 2024.Lot 2208552: (b)(4) items manufactured and released on 07-jul-2022.Expiration date: 2027-jun-19.No anomalies found related to the problem.To date, 3 items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.